# SDR 2007UALA00824

- Difficulty date: March 16, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N304UA
- Make and model: Boeing 737322
- Aircraft serial: 23665
- Aircraft time: 57,663 hours, 33,896 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2612 · Fire Detection
- Part: Module
- Condition: Faulty
- Location: Fire Detection
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRE TEST FAILED.  SWTCH LEFT, ENG 1 AND APU FIRE HANDLES DO NOT ILLUMINATE.  FOUND FAULTY FIRE/OVERHEAT DTECTOR CONTROL MODULE.  REPLACED THE FIRE/OVERHEAT DTECTOR CONTROL MODULE.   [SUP 4-17-07] SHOP FOUND NO FAULTS.
